{"title":"Correction to “Higher Prevalence of Dupilumab-Induced Ocular Adverse Events in Atopic Dermatitis Compared to Asthma: A Daily Practice Analysis”","authors":"","doi":"10.1002/clt2.70154","DOIUrl":null,"url":null,"abstract":"<p>A. R. Schlösser, L. Bult, J. C. Thelen, et al., “Higher Prevalence of Dupilumab-Induced Ocular Adverse Events in Atopic Dermatitis Compared to Asthma: A Daily Practice Analysis,” <i>Clinical and Translational Allergy</i> (2024): e12386, https://doi.org/10.1002/clt2.12386.</p><p>In the results of the Abstract section, the text ‘Additionally, 20% of AD and <b>17.6%</b> of SA patients discontinued dupilumab treatment…’ was incorrect. The correct value for SA patients should be <b>8.6%</b> instead of 17.6%. This is accurately reflected later in the main text. Fortunately, this typo does not affect any conclusions or other major aspects of the article, and the overall findings remain unchanged.</p><p>We apologize for this error.</p>","PeriodicalId":10334,"journal":{"name":"Clinical and Translational Allergy","volume":"16 2","pages":""},"PeriodicalIF":4.2000,"publicationDate":"2026-02-16","publicationTypes":"Journal Article","fieldsOfStudy":null,"isOpenAccess":false,"openAccessPdf":"https://onlinelibrary.wiley.com/doi/epdf/10.1002/clt2.70154","citationCount":"0","resultStr":null,"platform":"Semanticscholar","paperid":null,"PeriodicalName":"Clinical and Translational Allergy","FirstCategoryId":"3","ListUrlMain":"https://onlinelibrary.wiley.com/doi/10.1002/clt2.70154","RegionNum":2,"RegionCategory":"医学","ArticlePicture":[],"TitleCN":null,"AbstractTextCN":null,"PMCID":null,"EPubDate":"","PubModel":"","JCR":"Q2","JCRName":"ALLERGY","Score":null,"Total":0}
引用次数: 0
Abstract
A. R. Schlösser, L. Bult, J. C. Thelen, et al., “Higher Prevalence of Dupilumab-Induced Ocular Adverse Events in Atopic Dermatitis Compared to Asthma: A Daily Practice Analysis,” Clinical and Translational Allergy (2024): e12386, https://doi.org/10.1002/clt2.12386.
In the results of the Abstract section, the text ‘Additionally, 20% of AD and 17.6% of SA patients discontinued dupilumab treatment…’ was incorrect. The correct value for SA patients should be 8.6% instead of 17.6%. This is accurately reflected later in the main text. Fortunately, this typo does not affect any conclusions or other major aspects of the article, and the overall findings remain unchanged.
A. R. Schlösser, L. Bult, J. C. Thelen等,“与哮喘相比,特应性皮炎中dupilumab引起的眼部不良事件的发生率更高:每日实践分析,”临床和转化性过敏(2024):e12386, https://doi.org/10.1002/clt2.12386.In摘要部分的结果,文本“另外,20%的AD和17.6%的SA患者停止了dupilumab治疗……”是不正确的。SA患者的正确值应为8.6%,而不是17.6%。这一点在后面的正文中得到了准确的反映。幸运的是,这个错字不会影响文章的任何结论或其他主要方面,总体结果保持不变。我们为这个错误道歉。
期刊介绍:
Clinical and Translational Allergy, one of several journals in the portfolio of the European Academy of Allergy and Clinical Immunology, provides a platform for the dissemination of allergy research and reviews, as well as EAACI position papers, task force reports and guidelines, amongst an international scientific audience.
Clinical and Translational Allergy accepts clinical and translational research in the following areas and other related topics: asthma, rhinitis, rhinosinusitis, drug hypersensitivity, allergic conjunctivitis, allergic skin diseases, atopic eczema, urticaria, angioedema, venom hypersensitivity, anaphylaxis, food allergy, immunotherapy, immune modulators and biologics, animal models of allergic disease, immune mechanisms, or any other topic related to allergic disease.